Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1565721
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. R. Gregg
Title: The language of taxonomy— An application of symbolic logic to the study of classificatory systems
Additional book information: New York, Columbia University Press, 1954. 9+70 pp. $2.50.

Review Information:

Reviewer: Leonard J. Savage
Journal: Bull. Amer. Math. Soc. 61 (1955), 460-462